A Class of Finsler Metrics with Almost Vanishing H- and \(\Xi \)-curvatures


In this paper, we study \(\Xi \)-curvature and H-curvature of a special class of Finsler metrics called general \((\alpha ,\beta )\)-metrics. We prove that every general \((\alpha ,\beta )\)-metric of almost vanishing H-curvature is of almost vanishing \( \Xi \)-curvature under certain conditions. Moreover, we study such Finsler metric with vanishing \(\Xi \)-curvature and its interaction to the flag curvature.

This is a preview of subscription content, access via your institution.


  1. 1.

    Akbar-Zadeh, H.: Sur les espaces de Finsler \(\grave{a}\)courbures sectionnelles constantes. Acad. R. Belg. Bull. Cl. Sci. 74(5), 281–322 (1988)

    MathSciNet  MATH  Google Scholar 

  2. 2.

    Bidabad, B., Tayebi, A.: A classification of some Finsler connection and their applications. Publ. Math. Debrecen. 71(1–2), 253–266 (2007)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Bidabad, B., Tayebi, A.: Properties of generalized Berwald connections. Bull. Iran. Math. Soc. 35(1), 235–252 (2009)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Gabrani, M., Rezaei, B.: On general \((\alpha, \beta )\)-metric with isotropic \(E\)-curvature. J. Korean Math. Soc. 55(2), 415–42 (2018)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Ghasemnezhad, L., Rezaei, B., Gabrani, M.: On isotropic projective Ricci curvature of \(C\)-reducible Finsler metrics. Turk. J. Math. 43(3), 1730–1741 (2019)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Li, B., Shen, Z.: Spray of isotropic curvature. Internat J. Math. 29(1), 1850003 (2018)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Li, B., Shen, Z.: On some non-Riemannian quantities in Finsler Geometry. Can. Math. Bull. 56, 184–293 (2013)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Mo, X.: A class of Finsler metrics with almost vanishing \(H\)-curvature. Balkan J. Geom. Appl. 21(1), 58–66 (2016)

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Mo, X.: On the non-Riemannian quantity \(H\) of a Finsler metric. Differ. Geom. Appl. 27(1), 7–14 (2009)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Najafi, B., Shen, Z., Tayebi, A.: Finsler metrics of scalar flag curvature with special non-Riemannian curvature properties. Geom. Dedic. 131, 87–97 (2008)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Najafi, B., Tayebi, A.: A new quantity in Finsler geometry. C. R. Math. 349, 81–83 (2011)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Najafi, B., Tayebi, A.: Some curvature properties of \((\alpha, \beta )\)-metrics. Bull. Math. Soc. Sci. Math. Roumanie 108(3), 277–291 (2017)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Najafi, B., Tayebi, A.: Weakly stretch Finsler metrics. Publ. Math. Debrecen. 91(3–4), 441–454 (2017)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Pişcoran, L., Mishra, V.N.: \(S\)-Curvature for a new class of \((\alpha , \beta )\)-metrics. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas. 111(4), 1187–1200 (2017)

  15. 15.

    Shen, Z.: On some non-Riemannian quantities in Finsler geometry. Can. Math. Bull. 56(1), 184–193 (2013)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Tang, D.: On the non-Riemannian quantity \(H\) in Finsler geometry. Differ. Geom. Appl. 29(2), 207–213 (2011)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Tayebi, A., Barzegari, M.: Generalized Berwald spaces with \((\alpha, \beta )\)-metrics. Indag. Math. 27, 670–683 (2016)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Tayebi, A., Sadeghi, H.: On generalized Douglas-Weyl \((\alpha,\beta )\)-metrics. Acta Math. Sin. Engl. Ser. 31(10), 1611–1620 (2015)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Tayebi, A., Shahbazi Nia, M.: A new class of projectively flat Finsler metrics with constant flag curvature \({K}=1\). Differ. Geom. Appl. 41, 123–133 (2015)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Tayebi, A., Tabatabeifar, T.: Unicorn metrics with almost vanishing \(H\)- and \(\Xi \)-curvatures. Turk. J. Math. 41, 998–1008 (2017)

    MathSciNet  Article  Google Scholar 

  21. 21.

    Tayebi, A., Razgordani, M.: Four families of projectively flat Finsler metrics with K=1 and their non-Riemannian curvature properties. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 112(4), 1463–1485 (2018)

  22. 22.

    Xia, Q.: On a class of Finsler metrics of scalar flag curvature. Results Math. 71(1–2), 483–507 (2017)

    MathSciNet  Article  Google Scholar 

  23. 23.

    Xia, Q.: Some results on the non-Riemannian quantity \(H\) of a Finsler metric. Internat J. Math. 22(7), 925–936 (2011)

    MathSciNet  Article  Google Scholar 

  24. 24.

    Yu, C., Zhu, H.: On a new class of Finsler metrics. Differ. Geom. Appl. 29(2), 244–254 (2011)

    MathSciNet  Article  Google Scholar 

  25. 25.

    Yu, C., Zhu, H.: Projectively flat general \((\alpha,\beta )\)-metrics with constant flag curvature. J. Math. Anal. Appl. 429(2), 1222–1239 (2015)

    MathSciNet  Article  Google Scholar 

  26. 26.

    Yu, C.: On dually flat general \((\alpha,\beta )\)-metrics. Differ. Geom. Appl. 40, 111–122 (2015)

    MathSciNet  Article  Google Scholar 

  27. 27.

    Zhu, H.: On a class of Finsler metrics with isotropic Berwald curvature. J. Korean Math. Soc. 54(2), 399–416 (2017)

    MathSciNet  Article  Google Scholar 

  28. 28.

    Zhu, H.: On general \((\alpha , \beta )\)-metrics with vanishing Douglas curvature. Internat J. Math. 26(9), 1550076 (2015)

  29. 29.

    Zohrehvand, M., Maleki, H.: On general \((\alpha ,\beta )\)-metrics of Landsberg type. Int. J. Geom. Methods Mod. Phys. 13(6), 1650085 (2016)

Download references


The paper was completed during the visit of the M.G. and B.R. to Istanbul Bilgi University. We are grateful to Istanbul Bilgi University for partial financial support and their hospitality. The authors sincerely thank the referees for their valuable suggestions and comments.

Author information



Corresponding author

Correspondence to Bahman Rezaei.

Ethics declarations

Conflict of interest

The authors declare that they have no conflict of interest.

Ethics Approval

This manuscript does not contain any studies with human participants or animals performed by any of the authors.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Gabrani, M., Rezaei, B. & Sevim, E.S. A Class of Finsler Metrics with Almost Vanishing H- and \(\Xi \)-curvatures. Results Math 76, 44 (2021). https://doi.org/10.1007/s00025-021-01355-z

Download citation


  • Finsler metric
  • general \((\alpha</Keyword> <Keyword>\beta )\)-metric
  • the H-curvature
  • almost vanishing \(\Xi \)-curvature

Mathematics Subject Classification

  • 53B40
  • 53C60